| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
10/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If explanted; give date: unknown, the doctor is considering an explant in 3 months.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
A doctor reported of considering an explant in three (3) months of a zxr00 28.0 diopter intraocular lens (iol) due to the symptoms that the patient is experiencing.The symptoms are flickering with overhead fluorescents and daylight which is making driving and distance viewing difficult for the patient.Reportedly, the patient does not have any contributing medical history and no medical or surgical interventions were required.There was no patient injury and no complications were reported.No further information was provided.This mdr report pertains to patient's right eye (od).A separate mdr report is being submitted for the patient's left eye (os).
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.